Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in kidney and diarrhea. What medication should be taken?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5666 Questions

default
Posted on Tue, 11 Dec 2012 in Digestion and Bowels
Question: I'm pooping yellow liquid and my kidneys are aching I've been like this for two days and dhiarreah medication isn't helping
doctor
Answered by Dr. Sudhir Kumar 7 minutes later
Hi,

Thank you for posting your query.

The most likely cause for your diarrhoea could be infective- related to viral infection. In most cases, it is self-limiting in nature and resolves on its own in a few days.

However, if the frequency or volume of stools is not reducing, it may be better to get the stool examined for the presence of any bacterial infection. In the meanwhile, you may start a course of antibiotics, after consulting your GP.

Please ensure that you are adequately hydrated (with fluids including juices, etc).

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Waterborne diseases

doctor1 MD

A friend of mine was suffering from kidney failure. She went on dialysis and improved so much that the doctor decided to remove her from it for a week as a trial run. She got sick with nausea, diarrhea, and dehydration and is now in the hospital. Can you tell me what is going on?

doctor1 MD

had intercourse with my husband one day after my fertile window, next day which was last Friday started having diarrhea and cramps late Fri night and early Sat morning. Diarrhea stopped but diarrhea like cramps still woke me up during the night and periodically during the day today.

could this be a sign of conception?

doctor1 MD

My mom was diagnosed with atrial fibrillation. She was issued several new meds, one being Plavix, and another being Diltiazem. She has had diarrhea since starting on them in Jan. She was checked at the hospital, and ad no infections approx. the last week of Jan. after being on the meds tree weeks. I brought her home, and the diarrhea let up some, but got worse, then let up again. It is not runny, but she has a soft slightly yellowish stool. Sometimes she has a bowel movement (she has incontinence) 4 - 6 times a day which weakens her. I checked with her cardiac nurse who said the meds wouldn t cause it. The internet list of side effects for Diltiazem includes diarrhea. What should I do, and what can be done?

doctor1 MD

I have an orange size cyst on my left kidney that they have been watching. Last night, I began having all this back pain severe back pain. I thought it might be due to my Orencia treatment for RA. In the middle of the night, I became violently ill. Diarrhea, severe craps, vomiting and lots of pain on the left side from rib cage to groin. Now I have passed blood clots but that was out my rectum. Should I just wait this out?

doctor1 MD

Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...

doctor1 MD

My wife is pragnant. She is on 6th month. She is having disentry for last two days. Is it something worry about?

doctor1 MD

I was diagnosed having gastric flu , although I have got over most of the symptoms I still have dhyarea after 11 days is this normal